International Mathematics Research Notices. IMRN
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Int. Math. Res. Not. IMRN, 2021, Volume 2021, Issue 12, Pages 9262–9339 (Mi imrn16)  

Derived categories of families of sextic del Pezzo surfaces

Alexander Kuznetsovabc

a Algebraic Geometry Section, Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkin Str., Moscow, Russia
b The Poncelet Laboratory, Independent University of Moscow
c Laboratory of Algebraic Geometry, HSE University, Russian Federation

DOI: https://doi.org/10.1093/imrn/rnz081

Language:

Linking options:
  • http://mi.mathnet.ru/eng/imrn16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:26

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021